# SDR SWAA2012062005109

- Difficulty date: May 27, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 49,672 hours, 39,772 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 6545855
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR Z-ANGLE CORRODED BETWEEN STA 960 TO STA 1016.  REMOVED AND REPLACED CHORD IAW BAC DWG.
